# SDR C1HA2002027

- Difficulty date: October 30, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1110 MAIN CABIN FLOORBEAM IS EXFOLIATED AT LBL 25 ON THE BOTTOM SIDE OF THE UPPER 'T'.
